The Annals of Statistics

A Note on Optimal and Asymptotically Optimal Designs for Certain Time Series Models

R. L. Eubank, P. L. Smith, and P. W. Smith

Full-text: Open access

Abstract

The problem of regression design in the presence of correlated errors is considered. Under the assumption that derivative information is available on the response process, uniqueness results for optimal designs given in Eubank, Smith and Smith (1981) for the BLUE of the regression coefficient are extended to a wider class of processes. In the event that derivatives cannot be sampled, an asymptotic solution is developed and extended to the multiparameter setting.

Article information

Source
Ann. Statist., Volume 10, Number 4 (1982), 1295-1301.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345995

Digital Object Identifier
doi:10.1214/aos/1176345995

Mathematical Reviews number (MathSciNet)
MR673665

Zentralblatt MATH identifier
0522.62055

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs
Secondary: 62K99: None of the above, but in this section 41A15: Spline approximation

Keywords
Regression designs splines time series

Citation

Eubank, R. L.; Smith, P. L.; Smith, P. W. A Note on Optimal and Asymptotically Optimal Designs for Certain Time Series Models. Ann. Statist. 10 (1982), no. 4, 1295--1301. doi:10.1214/aos/1176345995. https://projecteuclid.org/euclid.aos/1176345995


Export citation